# SDR AALA20030676

- Difficulty date: June 21, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 503214
- Condition: Burned
- Location: Audio Select
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH - FLT 315 - EN ROUTE DFW-CUN, CAPTAINS AUDIO SELECTOR PANEL HAD SMOKE COMING OUT.  ISOLATED LEFT BUS SMOKE STOPPED.  LANDED IAH WITHOUT FURTHER INCIDENT.  REPLACED LEFT AUDION SELECT PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
